# SDR UALA2011041801847

- Difficulty date: April 18, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 66,977 hours, 24,655 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 58721ATS
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEL TRACK COVER BROKEN LAST 4-5 ROW SEATING.  ACP INTERIM REPAIR WITH TAPE 912-0889 TO SECURE EEL TRACK.  EEL LIGHT OPERATION IS NOT OBSTRUCTED.  WILL NEED 1EA 560-0801 EEL TRACK (ISSUE AS 24FT) REPLACED AT NEXT MAINT OPPORTUNITIY.  WILL NEED 560-0801 EEL TRACK COVER & 560-0802 TRACK BASE REPLACED.  COVERS REPLACED BY THE CABIN CREW.  OK FOR SVC.  CLEARED DEFERRAL.
